# SDR 96FDEA01347

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515532
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0469  AND  006.  DENTS IN FRAME AT BS 580  BETWEEN STR 16-17R.   REPAIRED DAMAGED FRAME AT BS 580  BETWEEN STR 16-17R PER FEDEX SRM 51-40-3.
